# SDR IPXA2024060603700

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 68,186 hours, 22,659 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Nr 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #7 SLAT TRACK LEADING EDGE PANEL DAMAGED. REMOVE AND REPLACED LEADING EDGE SUPPORT LINK DOOR R/H INB  AS PER 57-41-59 404-009, OPS CHKS GOOD-
